# SDR AWXA200501195

- Difficulty date: September 21, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600 - Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED DISBOND AREA ON THE UPPER AND LOWER SURFACE OF THE RT INBOARD AFT FLAP, FROM WS 230.68 TO WS 236.68.  MAINTENANCE REMOVED DISBONDED SKIN AND PREPPED REPAIR AREA IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 202.  FABRICATED DOUBLER AND FILLER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED REPAIR PARTS TO THE UPPER AND LOWER SURFACE OF THE RT INBOARD AFT FLAP, FROM WS 230.68 TO WS 236.68 IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 202.
